#Loratadine 5 mg. #Grape Flavored Chewable Tablets. #Indoor & Outdoor Allergy Relief. #Children's Claritin 24-Hour Non-Drowsy Chewable Tablets provide effective, 24-hour allergy relief of your child’s allergy symptoms, like sneezing, runny nose and itchy, watery eyes. These chewable antihistamine tables come in kid-approved grape flavor and provide relief fast. For children ages 2+. Each tablet contains 5 mg of loratadine. #1 pediatrician recommended non-drowsy oral allergy brand #24-hour, non-drowsy, indoor and outdoor allergy relief
No Drowsiness side effects •Alcohol free formula •60 count •Outperforms a leading allergy pill* •Contains the #1 most prescribed allergy medicine** •Full prescription strength without a prescription •Offers 24-hour relief of both nose and eye related allergy symptoms •Non-jittery, non-drowsy formula •Helps block 6 allergic substances. Most allergy pills block just one***
Utilizing patented MistPro™ Technology, FLONASE SENSIMIST delivers a fine, gentle mist in your nose with virtually no drip. FLONASE SENSIMIST works directly at the source to help relieve nasal congestion and itchy, watery eyes** commonly caused by pollen, mold, dust and pet dander. FLONASE SENSIMIST is scent-free, alcohol-free, and has the shortest nozzle for easy application. Be Greater than your allergies with full prescription strength FLONASE SENSIMIST.
Antihistamine Allergy Relief.It contains Diphenhydramine HCl 25mg. Compare to Benadryl Allergy Ultratab. Kirkland Signature Allergy Medicine Tablets active ingredient is Diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing, runny nose, itchy throat, watery eyes, and other allergy symptoms in adults and children 12 years and older. Antihistamines temporarily reduce the effects of the natural chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies.